Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 29, 2009, 6:28 AM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 6:28 AM CDT (11:28 UTC)
- Expired
- Mar 31, 2009, 8:47 AM CDT
- In force
- 50 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 291128 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 628 AM CDT SUN MAR 29 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-291928- /O.NEW.KTSA.FL.W.0001.090329T1800Z-090330T0000Z/ /RAMO2.1.ER.090329T1800Z.090329T1800Z.090329T1800Z.NO/ 628 AM CDT SUN MAR 29 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR RAMONA. * FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM SUNDAY THE STAGE WAS 25.51 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR. FARMLANDS AND RURAL ROADS WILL BE AFFECTED. $$ OKC131-143-291927- /O.NEW.KTSA.FL.W.0002.090329T1128Z-090330T1923Z/ /CVLO2.1.ER.090329T0737Z.090329T1800Z.090330T1323Z.NO/ 628 AM CDT SUN MAR 29 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 500 AM SUNDAY THE STAGE WAS 26.30 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.3 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
8 follow-up statements
000 WGUS84 KTSA 291344 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 844 AM CDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. OKC147-292144- /O.CON.KTSA.FL.W.0001.090329T1800Z-090330T0000Z/ /RAMO2.1.ER.090329T1800Z.090329T1800Z.090329T1800Z.NO/ 844 AM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SUNDAY THE STAGE WAS 25.62 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR. FARMLANDS AND RURAL ROADS WILL BE AFFECTED. $$ OKC131-143-292143- /O.CON.KTSA.FL.W.0002.000000T0000Z-090330T1923Z/ /CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T1712Z.NO/ 844 AM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 26.48 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.5 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 291913 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 213 PM CDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-300313- /O.EXT.KTSA.FL.W.0002.000000T0000Z-090330T2304Z/ /CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T1704Z.NO/ 213 PM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 26.89 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.4 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
000 WGUS84 KTSA 300127 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 827 PM CDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-300927- /O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T0034Z/ /CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T1834Z.NO/ 827 PM CDT SUN MAR 29 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SUNDAY THE STAGE WAS 27.45 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 27.7 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 300459 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1159 PM CDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-301259- /O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T0234Z/ /CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T2034Z.NO/ 1159 PM CDT SUN MAR 29 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 PM SUNDAY THE STAGE WAS 28.00 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 28.4 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 301320 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 820 AM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-302120- /O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T1014Z/ /CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T0414Z.NO/ 820 AM CDT MON MAR 30 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 28.31 FEET. * MINOR FLOODING IS OCCURRING AND THE RIVER IS NEAR ITS CREST AT THIS TIME. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 301921 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 221 PM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-310321- /O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T2300Z/ /CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T1700Z.NO/ 221 PM CDT MON MAR 30 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM MONDAY THE STAGE WAS 28.09 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE TO FALL... THOUGH ADDITIONAL RAINFALL TONIGHT MAY AFFECT HOW FAST THIS OCCURS. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 310114 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 PM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-310914- /O.CON.KTSA.FL.W.0002.000000T0000Z-090331T1800Z/ /CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T1200Z.NO/ 814 PM CDT MON MAR 30 2009 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM MONDAY THE STAGE WAS 27.64 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 311347 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 847 AM CDT TUE MAR 31 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC131-143-311417- /O.CAN.KTSA.FL.W.0002.000000T0000Z-090331T1800Z/ /CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T1048Z.NO/ 847 AM CDT TUE MAR 31 2009 THE FLOOD WARNING IS CANCELLED FOR THE CANEY RIVER NEAR COLLINSVILLE. * AT 700 AM TUESDAY THE STAGE WAS 25.73 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 29, 3:33 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Mar 29, 3:33 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT SUN MAR 29 2009
.DISCUSSION...
LAST OF THE CLOUD COVER IS RAPIDLY MOVING OUT OF NW ARKANSAS EARLY
THIS MORNING AND WILL SEE MOSTLY CLEAR SKIES THROUGH TE REST OF
THE DAY. WIND SPEEDS CONTINUE TO SLOWLY DIMINISH AND WHILE MOST
LOCATIONS STILL AT OR ABOVE FREEZING...EXPECT TEMPS TO ULTIMATELY
DROP SEVERAL MORE DEGREES BY MORNING...ESPECIALLY OVER SNOW COVER.
WILL LEAVE FREEZE WARNING VALID THRU 10 AM.
SOUTH WINDS WILL DEVELOP LATER TODAY AND WITH AMPLE SUN TEMPS WILL
BE MUCH WARMER TODAY. SEVERAL INCHES OF SNOW REMAIN FROM TULSA
WEST BUT LATE MARCH SUN WILL LIKELY DO A NUMBER ON THE SNOW COVER
BASED ON WHAT WAS OBSERVED TO OUR WEST YESTERDAY AFTERNOON. STILL
THINK THOSE AREAS WITH THE DEEP SNOW WILL BE HELD DOWN COLDER THAN
GUIDANCE SUGGESTS...BUT NOT BY A LOT. CONTINUING SOUTH WINDS WILL
KEEP ALL AREAS ABOVE FREEZING TONIGHT WITH MOST IF NOT ALL SNOW
GONE BY EARLY MONDAY.
ACTIVE PATTERN WILL CONTINUE FOR THE NEXT WEEK OR SO AS A LONGWAVE
TROUGH REMAINS ESTABLISHED OVER THE CENTRAL U.S. AND A SERIES OF
WAVES PIVOTS THROUGH. NEXT SYSTEM WILL PUSH PACIFIC COLD FRONT
INTO THE AREA LATE MONDAY AND WHILE MOISTURE RETURN WILL NOT BE
OVERLY IMPRESSIVE...THIS SYSTEM LOOKS DYNAMIC ENOUGH FOR SHOWERS
AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT LATE MONDAY AND
AFFECTING MUCH OF THE FORECAST AREA OVERNIGHT.
ANOTHER WAVE WILL THEN PASS THROUGH IN THE WED NIGHT AND THURSDAY
TIMEFRAME...THIS TIME TAKING A MORE SOUTHERLY TRACK. 00Z ECMWF HAS
TRENDED MORE IN LINE WITH GFS DEPICTING THIS IDEA AND WILL GO WITH
A COOLER AND WETTER FORECAST FOR MID WEEK. YET ANOTHER SYSTEM WILL
LIKELY BEGIN TO IMPACT THE AREA BY THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 58 48 68 44 / 0 0 10 70
FSM 63 41 69 46 / 0 0 10 70
MLC 66 50 71 46 / 0 0 10 60
BVO 55 42 69 40 / 0 0 10 70
FYV 58 38 65 45 / 0 0 10 70
BYV 56 39 66 40 / 0 0 10 70
MKO 64 44 69 43 / 0 0 10 70
MIO 56 43 68 42 / 0 0 10 70
F10 65 48 69 43 / 0 0 10 60
HHW 67 47 73 49 / 0 0 10 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....14Hazardous weather outlook, Mar 29, 5:08 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 AM CDT SUN MAR 29 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 AM CDT SUN MAR 29 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... NO HAZARDOUS WEATHER IS ANTICIPATED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL PLAINS ON MONDAY WITH A COLD FRONT PUSHING THROUGH THE AREA MONDAY NIGHT INTO TUESDAY MORNING. ALTHOUGH LIMITED LOW LEVEL MOISTURE AND INSTABILITY IS EXPECTED ALONG THE FRONT...STRONG DEEP LAYER SHEAR INDICATES AT LEAST SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO MID WEEK AS ANOTHER STRONG UPPER LEVEL DISTURBANCE DIVES SOUTHEAST INTO THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP NEAR THE SURFACE LOW AND ASSOCIATED COLD FRONT WEDNESDAY NIGHT INTO THURSDAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THESE STORMS COULD ALSO BE STRONG TO SEVERE GIVEN THE STRONG DYNAMICS EXPECTED WITH THE LOW PRESSURE SYSTEM. EMERGENCY MANAGEMENT PLANNING STATEMENT... PERSONS SHOULD BE PREPARED FOR AN ACTIVE WEATHER PATTERN INTO NEXT WEEK AS A SERIES OF DISTURBANCES TRAVERSE THE AREA. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 6:28 AM CDT | River Flood Warning | TSA | Washington | 7 hr |
| Mar 29, 8:18 AM CDT | River Flood Warning | TSA | Ottawa | 71 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.